EXCITON STATES IN A QUANTUM DOT WITH PARABOLIC CONFINEMENT


Dogan U., Sakiroglu S., Yildiz A., Akgungor K., Epik H., Sokmen I.

INTERNATIONAL JOURNAL OF MODERN PHYSICS B, vol.25, no.32, pp.4489-4497, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 32
  • Publication Date: 2011
  • Doi Number: 10.1142/s0217979211059279
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS B
  • Page Numbers: pp.4489-4497

Abstract

In this study the electronic eigenstructure of an exciton in a parabolic quantum dot (QD) has been calculated with a high accuracy by using Finite element method (FEM). We have converted the coordinates of electron-light-hole system to relative and center of mass coordinate, then placed the Spherical Harmonics into Schrodinger equation analytically and obtained the Schrodinger equation which depends only on the radial variable. Finally we used FEM with only radial variable in order to get the accurate numerical results. We also showed first 21 energy level spectra of exciton depending on confinement and Coulomb interaction parameters.